# SDR REXA2018061300560

- Difficulty date: June 13, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: CC67012904
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT TRACK 1-3 CAN CRACKED AT AFT SUPPORT. REMOVED & INSTALLED RT SLAT TRACK AFT BRACKET SUPPORT IAW REO 670-57-42-577 DATED 2016-12-02 VERIFIED RIG OF RT SLAT TRACK 1-3. NO DEFECTS NOTED IAW AMM 27-81-17-400-801 STEPS.
